# SDR SIMA980132

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 3140 · Central Computers
- Part: Mfc
- Part number: 350A53000100
- Condition: Intermittent
- Location: Nr 1
- Component: Barfield
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3829 - DURING ENGINE START-UP, NOSE LANDING GEAR INDICATED UNLOCKED.  LIGHTS FLICKERED ALONG WITH OTHER WARNING LIGHTS FLICKERING AT SAME TIME.  MAINTENANCE REPLACED NR 1 MFC UNIT PER JIC 31-48-81.  PERFORMED OPERATION CHECKS INCLUDING EXTENDED ENGINE RUNS WITH NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
